# SDR FDEA2020071031435

- Difficulty date: July 3, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 85,360 hours, 20,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551504
- Condition: Cracked
- Location: 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT FLOOR SUPPORT AT STATION 1887 X = - 56 FOUND CRACK .  CABIN - CRACKED AFT FLOOR SUPPORT AT STATION 1887 , X = - 56 REMOVED AND REPLACED   AS PER SRM 51-31-01-0G FROM  STATION 1887 TO STATION 2007 X = - 56 . AFT FLOOR SUPPORT   FABRICATED BY MACHINING AS PER DRAWING AGA 7551 REVISION G . REPAIR   CLASSIFIED AS MAJOR PER GMM  6-2-100 .
